# SDR FDEA200904281450

- Difficulty date: April 28, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N8140Y48
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM FITTING HAS CORROSION AT STA 907, RBL 4.0 INCH TO LBL 4.0 INCH FAIRING STRUCTURE.  CORROSION ON KEEL BEAM FITTING AT STA 907, RBL 4.0 INCH TO LBL 4.0 INCH FOUND EXCEEDED SRM DAMAGE LIMITS. REMOVED AND REPLACED CHANNEL IAW SRM 51-40-02 REV.96.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
